# SDR USAA960199

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 140-160
- Part time: 39,281 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 INSPECTION, FOUND CORROSION AT LONGERON 22R STATION 140 TO STATION 160 BETWEEN SKIN AND LONGERON.  REMOVED DAMAGED AREA AND ACCOMPLISHED LONGERON SPLICE REPAIR AND SKIN DOUBLER REPAIR PER SRM 53-04-12B AND 53-02 FIG 2.  (M)
